| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: 00598003701 - stemmed tibial component precoat size 3 for cemented use only use of this tibial component with lcck articulating surfaces requires using a stem exten - 64777668 report source: foreign country: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the articular surface could not assemble with the tibial plateau during surgery.Multiple attempts were made, however, it still failed to match.There was a 20 minute delay in surgery.The surgeon used a different articular surface to complete the operation.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d9; g3; g6; h1; h2; h3; h6.Visual evaluation of the returned implant shows signs of use.The dovetail feature was compressed and flared out.The dhr was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in lps-flex fixed bearing knee surgical technique.The root cause is attributed to user error.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.